zbMATH — the first resource for mathematics

Formulation of Bayesian analysis for games with incomplete information. (English) Zbl 0567.90103
Summary: A formal model is given of Harsanyi’s infinite hierarchies of beliefs. It is shown that the model closes with some Bayesian game with incomplete information, and that any such game can be approximated by one with a finite number of states of world.

91A35 Decision theory for games
62C25 Compound decision problems in statistical decision theory
Full Text: DOI
[1] Aumann, R.J., andM. Maschler: Repeated Games With Incomplete Information, A Survey of Recent Results. In: Game Theoretical Aspects of Gradual Disarmament. Final report on Contract ACDA/ST-116, prepared by Mathematica, Princeton, N.J., 1967, September, Chapter III.
[2] Böge, W., andTh. Eisele: On Solutions of Baysian Games. International Journal of Game Theory,8 (4), 1979, 193–215. · Zbl 0425.90093 · doi:10.1007/BF01766706
[3] Harsanyi, J.C.: Games With Incomplete Information Played by Bayesian Players. Parts I, II, III. Management Science14 (3, 5, 7), 1967 and 1968. · Zbl 0207.51102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.